# SDR UALA2009040801018

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 52,089 hours, 18,845 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901055200000
- Condition: Leaking
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GREEN HYD LOSS.  FLIGHT DIVERTED.  CREW REPORTED, SHUT THE GREEN HYD SYSTEM OFF BEFORE COMPLETE LOSS OF HYD, STILL HAD 2.5 GALLONS IN RSVR.  FOUND THE GREEN PRESSURE LINE LOCATED IN THE NR 1 ENG PYLON SWEDGE LEAKING.  REPLACED LEAKING LINE.  SERVICED GREEN SYSTEM TO FULL.  LANDING GEAR RETURNED TO NORMAL.
